# SDR USAA2010032990655

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 31,950 hours, 11,390 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 491
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 30,169 hours, 10,833 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 815 - CLT - EES - CIDS CAUTION LIGHT ILLUMINATED SHOWING MID RIGHT DOOR BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED MID RIGHT DOOR ASSIST BOTTLE.
